# SDR UPS97222272

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUST CARD 497867, FOUND CORROSION ON TOP OF SKIN ON FUEL TANK, STA 850-870 WL 191 LBL 50-65 MARKED.  FOUND CORROSION TO BE OUT OF LIMITS, REPAIRED IAW EWO 97-2059 UPS ENG FILE NR727-57-1797.
